International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Dunkl Lipschitz functions for the Generalized Fourier-Dunkl Transform in the Space L2

  • R. Daher
  • S. El Ouadih*
  • M. El Hamma

    * Corresponding author

    Abstract

    In this paper, using a generalized translation operator, we prove theestimates for the generalized Fourier-Dunkl transform in the space L2 on certainclasses of functions.

    How to Cite

    R. Daher, S. El Ouadih, M. E. Hamma, Dunkl Lipschitz functions for the Generalized Fourier-Dunkl Transform in the Space L2, Int. J. Anal. Appl. 9 (2015), 39–44.

    BibTeX
    @article{Daher2015,
      author  = {Daher, R. and El Ouadih, S. and Hamma, M. El},
      title   = {Dunkl Lipschitz functions for the Generalized Fourier-Dunkl Transform in the Space L2},
      journal = {Int. J. Anal. Appl.},
      volume  = {9},
      year    = {2015},
      pages   = {39--44},
      doi     = {}
    }

    References

    • [1] S. A. Al Sadhan, R. F. Al Subaie and M. A. Mourou, Harmonic Analysis Associated with A First-Order Singular Differential-Difference Operator on the Real Line. Current Advances in Mathematics Research, 1(2014), 23-34.
    • [2] E. S. Belkina and S. S. Platonov, Equivalence of K-Functionnals and Modulus of Smoothness Constructed by Generalized Dunkl Translations, Izv. Vyssh. Uchebn. Zaved. Mat., 8(2008), 3-15.
    • [3] C. F. Dunkl, Differential-Difference Operators Associated to Reflection Groups. Transactions of the American Mathematical Society, 311(1989), 167-183.
    • [4] S. S. Platonov, The Fourier Transform of Function Satisfying the Lipshitz condition on rank 1 symetric spaces , Siberian Math.J.46(2005), 1108-1118.
    • [5] E. C. Titchmarsh , Introduction to the Theory of Fourier Integrals . Claredon , oxford, 1948, Komkniga.Moxow. 2005.
    • [6] R. F. Al Subaie and M. A. Mourou, Inversion of Two Dunkl Type Intertwining Operators on R Using Generalized Wavelets. Far East Journal of Applied Mathematics, 88(2014), 91-120.
    • [7] C. F. Dunkl, Hankel Transforms Associated to Finite Reflection Groups. Contemporary Mathematics, 138(1992), 128-138.